# SDR USAA2012050700005

- Difficulty date: April 30, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK IN BEAR STRAP AT BS 303, S10L, WL 263.  REPAIRED BEAR STRAP AT BS 303, S10L, WL 263 IAW B737 SRM 53-10-01PB 2R.
